# SDR 95ZZZX4550

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Required Adj
- Location: Nr 7
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EKO - FLT 457 - AIRCRAFT ROLLED RIGHT 6 DEGREES AT 270 KIAS UPON INITIAL APP. OF SPEED BRAKE.  ADJUSTED NR 7 SPOILER PANEL PER BMM 27-61-11.
